MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLEXIBLE SILICONE DRILL DRIVER; HIP INSTRUMENT

ZIMMER BIOMET, INC. FLEXIBLE SILICONE DRILL DRIVER; HIP INSTRUMENT
Model Number N/A
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the silicone sleeve to be cracked and gouged such that the wire shaft is exposed.Scuffing was observed on the connector.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the silicon drill driver rubber is broken.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
FLEXIBLE SILICONE DRILL DRIVER
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16444085
Report Number0001825034-2023-00399
Device Sequence Number5417071
Product Code HTQ
UDI-Device Identifier00887868466014
UDI-Public(01)00887868466014(11)211206(10)209309
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010733
Device Lot Number209309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown